2015, 2015(special): 151-158. doi: 10.3934/proc.2015.0151

Classical and nonclassical symmetries and exact solutions for a generalized Benjamin equation

1. 

Departamento de Matemáticas, Universidad de Cádiz, PO.BOX 40, 11510 Puerto Real, Cádiz, Spain, Spain, Spain

Received  September 2014 Revised  December 2014 Published  November 2015

We apply the Lie-group formalism to deduce symmetries of a generalized Benjamin equation. We make an analysis of the symmetry reductions of the equation. In order to obtain travelling wave solutions we apply an indirect F-function method. We obtained in an unified way simultaneously many periodic wave solutions expressed by various single and combined nondegenerative Jacobi elliptic function solutions and their degenerative solutions. We compare these solutions with the solutions derived by other authors by using different methods and we observe that we have obtained new solutions for this equation.
Citation: M. S. Bruzón, M. L. Gandarias, J. C. Camacho. Classical and nonclassical symmetries and exact solutions for a generalized Benjamin equation. Conference Publications, 2015, 2015 (special) : 151-158. doi: 10.3934/proc.2015.0151
References:
[1]

M. Abramowitz and I. A. Stegun, Handbook of Mathematical Functions,, Dover, (1972).   Google Scholar

[2]

F. M. Belgacem, H. Bulut, H. M. Baskonus and T. Akturk, Mathematical analysis of the Generalized Benjamin and Burger-Kdv Equations via the Extended Trial Equation Method,, J. Assoc. of Arab Univ. Basic and Appl. Sc., (2013).   Google Scholar

[3]

G. W. Bluman and J. Cole, The General Similarity Solution of the Heat Equation,, Phys. J. Math. Mech. 18 (1969) 1025-1042., 18 (1969), 1025.   Google Scholar

[4]

P. A. Clarkson, Nonclassical Symmetry Reductions of the Boussinesq Equation., Chaos, 5 (1995), 2261.   Google Scholar

[5]

P. A. Clarkson and E. L. Mansfield, Algorithms for the nonclassical method of symmetry reductions., SIAM J. Appl. Math., 55 (1994), 1693.   Google Scholar

[6]

P. A. Clarkson and T. J. Priestley, Symmetries of a Generalised Boussinesq equation., Electronic Edition, (1996).   Google Scholar

[7]

M.L. Gandarias and M.S. Bruzón, Classical and Nonclassical Symmetries of a Generalized Boussinesq Equation,, J. Nonlin. Math. Phys. 5 (1998) 8-12., 5 (1998), 8.   Google Scholar

[8]

W. Hereman, P. P. Banerjee, A. Korpel, G. Assanto, A. Van Immerzeele and A. Meerpole, Exact solitary wave solutions of nonlinear evolution and wave equations using a direct algebraic method,, J. Phys. A. Math. Gen., 19 (1986), 607.   Google Scholar

[9]

N. H. Ibragimov, Transformation groups applied to mathematical physics,, Reidel-Dordrecht, (1985).   Google Scholar

[10]

P. Olver, Applications of Lie groups to differential equations,, Springer-Verlag, (1993).   Google Scholar

[11]

L. V. Ovsyannikov, Group analysis of differential equations,, Academic, (1982).   Google Scholar

[12]

N. Taghizadeh, M. Mirzazadeh and S. R. Moosavi Noori, Exact Solutions of the Generalized Benjamin Equation and (3 + 1)- Dimensional Gkp Equation by the Extended Tanh Method,, Appl. Appl. Math., 7 (2012), 175.   Google Scholar

show all references

References:
[1]

M. Abramowitz and I. A. Stegun, Handbook of Mathematical Functions,, Dover, (1972).   Google Scholar

[2]

F. M. Belgacem, H. Bulut, H. M. Baskonus and T. Akturk, Mathematical analysis of the Generalized Benjamin and Burger-Kdv Equations via the Extended Trial Equation Method,, J. Assoc. of Arab Univ. Basic and Appl. Sc., (2013).   Google Scholar

[3]

G. W. Bluman and J. Cole, The General Similarity Solution of the Heat Equation,, Phys. J. Math. Mech. 18 (1969) 1025-1042., 18 (1969), 1025.   Google Scholar

[4]

P. A. Clarkson, Nonclassical Symmetry Reductions of the Boussinesq Equation., Chaos, 5 (1995), 2261.   Google Scholar

[5]

P. A. Clarkson and E. L. Mansfield, Algorithms for the nonclassical method of symmetry reductions., SIAM J. Appl. Math., 55 (1994), 1693.   Google Scholar

[6]

P. A. Clarkson and T. J. Priestley, Symmetries of a Generalised Boussinesq equation., Electronic Edition, (1996).   Google Scholar

[7]

M.L. Gandarias and M.S. Bruzón, Classical and Nonclassical Symmetries of a Generalized Boussinesq Equation,, J. Nonlin. Math. Phys. 5 (1998) 8-12., 5 (1998), 8.   Google Scholar

[8]

W. Hereman, P. P. Banerjee, A. Korpel, G. Assanto, A. Van Immerzeele and A. Meerpole, Exact solitary wave solutions of nonlinear evolution and wave equations using a direct algebraic method,, J. Phys. A. Math. Gen., 19 (1986), 607.   Google Scholar

[9]

N. H. Ibragimov, Transformation groups applied to mathematical physics,, Reidel-Dordrecht, (1985).   Google Scholar

[10]

P. Olver, Applications of Lie groups to differential equations,, Springer-Verlag, (1993).   Google Scholar

[11]

L. V. Ovsyannikov, Group analysis of differential equations,, Academic, (1982).   Google Scholar

[12]

N. Taghizadeh, M. Mirzazadeh and S. R. Moosavi Noori, Exact Solutions of the Generalized Benjamin Equation and (3 + 1)- Dimensional Gkp Equation by the Extended Tanh Method,, Appl. Appl. Math., 7 (2012), 175.   Google Scholar

[1]

María-Santos Bruzón, Elena Recio, Tamara-María Garrido, Rafael de la Rosa. Lie symmetries, conservation laws and exact solutions of a generalized quasilinear KdV equation with degenerate dispersion. Discrete & Continuous Dynamical Systems - S, 2020, 13 (10) : 2691-2701. doi: 10.3934/dcdss.2020222

[2]

Rehana Naz, Imran Naeem. Exact solutions of a Black-Scholes model with time-dependent parameters by utilizing potential symmetries. Discrete & Continuous Dynamical Systems - S, 2020, 13 (10) : 2841-2851. doi: 10.3934/dcdss.2020122

[3]

Juan Belmonte-Beitia, Víctor M. Pérez-García, Vadym Vekslerchik, Pedro J. Torres. Lie symmetries, qualitative analysis and exact solutions of nonlinear Schrödinger equations with inhomogeneous nonlinearities. Discrete & Continuous Dynamical Systems - B, 2008, 9 (2) : 221-233. doi: 10.3934/dcdsb.2008.9.221

[4]

Júlio Cesar Santos Sampaio, Igor Leite Freire. Symmetries and solutions of a third order equation. Conference Publications, 2015, 2015 (special) : 981-989. doi: 10.3934/proc.2015.0981

[5]

Wen-Xiu Ma. Conservation laws by symmetries and adjoint symmetries. Discrete & Continuous Dynamical Systems - S, 2018, 11 (4) : 707-721. doi: 10.3934/dcdss.2018044

[6]

Pietro-Luciano Buono, Daniel C. Offin. Instability criterion for periodic solutions with spatio-temporal symmetries in Hamiltonian systems. Journal of Geometric Mechanics, 2017, 9 (4) : 439-457. doi: 10.3934/jgm.2017017

[7]

Miriam Manoel, Patrícia Tempesta. Binary differential equations with symmetries. Discrete & Continuous Dynamical Systems - A, 2019, 39 (4) : 1957-1974. doi: 10.3934/dcds.2019082

[8]

José F. Cariñena, Fernando Falceto, Manuel F. Rañada. Canonoid transformations and master symmetries. Journal of Geometric Mechanics, 2013, 5 (2) : 151-166. doi: 10.3934/jgm.2013.5.151

[9]

Olivier Brahic. Infinitesimal gauge symmetries of closed forms. Journal of Geometric Mechanics, 2011, 3 (3) : 277-312. doi: 10.3934/jgm.2011.3.277

[10]

L. Bakker, G. Conner. A class of generalized symmetries of smooth flows. Communications on Pure & Applied Analysis, 2004, 3 (2) : 183-195. doi: 10.3934/cpaa.2004.3.183

[11]

Marin Kobilarov, Jerrold E. Marsden, Gaurav S. Sukhatme. Geometric discretization of nonholonomic systems with symmetries. Discrete & Continuous Dynamical Systems - S, 2010, 3 (1) : 61-84. doi: 10.3934/dcdss.2010.3.61

[12]

Michael Hochman. Smooth symmetries of $\times a$-invariant sets. Journal of Modern Dynamics, 2018, 13: 187-197. doi: 10.3934/jmd.2018017

[13]

Michael Baake, John A. G. Roberts, Reem Yassawi. Reversing and extended symmetries of shift spaces. Discrete & Continuous Dynamical Systems - A, 2018, 38 (2) : 835-866. doi: 10.3934/dcds.2018036

[14]

Giovanni Rastelli, Manuele Santoprete. Canonoid and Poissonoid transformations, symmetries and biHamiltonian structures. Journal of Geometric Mechanics, 2015, 7 (4) : 483-515. doi: 10.3934/jgm.2015.7.483

[15]

Irina Berezovik, Carlos García-Azpeitia, Wieslaw Krawcewicz. Symmetries of nonlinear vibrations in tetrahedral molecular configurations. Discrete & Continuous Dynamical Systems - B, 2019, 24 (6) : 2473-2491. doi: 10.3934/dcdsb.2018261

[16]

Leonardo Colombo, David Martín de Diego. Optimal control of underactuated mechanical systems with symmetries. Conference Publications, 2013, 2013 (special) : 149-158. doi: 10.3934/proc.2013.2013.149

[17]

Henrique Bursztyn, Alejandro Cabrera. Symmetries and reduction of multiplicative 2-forms. Journal of Geometric Mechanics, 2012, 4 (2) : 111-127. doi: 10.3934/jgm.2012.4.111

[18]

Dario Bambusi, D. Vella. Quasi periodic breathers in Hamiltonian lattices with symmetries. Discrete & Continuous Dynamical Systems - B, 2002, 2 (3) : 389-399. doi: 10.3934/dcdsb.2002.2.389

[19]

Marco Castrillón López, Pedro Luis García Pérez. The problem of Lagrange on principal bundles under a subgroup of symmetries. Journal of Geometric Mechanics, 2019, 11 (4) : 539-552. doi: 10.3934/jgm.2019026

[20]

Virginia Agostiniani, Rolando Magnanini. Symmetries in an overdetermined problem for the Green's function. Discrete & Continuous Dynamical Systems - S, 2011, 4 (4) : 791-800. doi: 10.3934/dcdss.2011.4.791

 Impact Factor: 

Metrics

  • PDF downloads (31)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]